It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Yaz help
Aug 25, 2007
Hey girls, anyone taking Yaz? It's been making me so nauseous at night that I really feel bad when I take it. I can't fall asleep because my stomach feels so uncomfortable. It's not that bad when I'm awake because I'm really active and lots of things distract me from it, but I'm sure it's there.

I haven't gotten a good nights sleep for 2/3 days. I think it's mostly constipation. But when I go to the bathroom, nothing happens. Does anyone have a remedy for this? Is it something I ate, or the Yaz?

Like when I DO do a bowel movement, it feels like I didn't empty them. I don't want to take a laxative as it's not very safe. Are there any other remedies I should try or do I just have to wait this out. I'm not really liking this no sleeping thing. Granted, it is my first week of college of my sophomore year. Yea, I guess I should be used to no sleeping.

It's always hard for my body to adjust when I ge to new places. And I bet without the nausea I wouldn't be sleeping much either. But the nausea is a problem and I really just want to get it over with ><

PS: I was going to try to take mylanta for the constipation. It's not REALLY a laxative. But is it safe to take with birth control pills? I was going to take mylanta after dinner and then before bed and see what happens.





All times are GMT -7. The time now is 03:34 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!